# SDR FDEA201309122189

- Difficulty date: September 12, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 89,414 hours, 15,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION, NR 7 LOWER DOOR FRAME SUPPORT FITTING,  FOUND HOLE "D" CRACKED.   AFTER REWORK TO SIZE 0.560" CRACK STILL EXISTS.  SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 117.
